<< Previous Issue Journal of the Korean Mathematical Society (Vol. 8, No. 2) Next Issue >>
J. Korean Math. Soc. 1971 Vol. 8, No. 2, 31—72
A certain submanifold of codimension 2 of a Kahlerian manifold
U-Hang Ki
J. Korean Math. Soc. 1971 Vol. 8, No. 2, 31—37
Topological ordered spaces
Yong-Woon Kim
J. Korean Math. Soc. 1971 Vol. 8, No. 2, 39—45
Methods of introducing the concept of proximity
Sang Shin Lee
J. Korean Math. Soc. 1971 Vol. 8, No. 2, 47—50
On the Fourier series of a harmonizable process
Hise Yu
J. Korean Math. Soc. 1971 Vol. 8, No. 2, 51—64
On the semi-developable spaces
Chinku Chu
J. Korean Math. Soc. 1971 Vol. 8, No. 2, 65—67
$C^*$-continuous functions
Young Soo Park
J. Korean Math. Soc. 1971 Vol. 8, No. 2, 69—72

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd